Araştırma Makalesi
BibTex RIS Kaynak Göster
Yıl 2021, Cilt: 70 Sayı: 2, 888 - 899, 31.12.2021
https://doi.org/10.31801/cfsuasmas.867250

Öz

Kaynakça

  • Abd El-Monsef, M. E., El-Deeb, S. N., Mahmoud, R. A., β-open sets and β-continuous mappings, Bull. Fac. Sci. Assuit Univ., 12 (1983), 77-90.
  • Andrijevic, D., On b-open sets, Mat. Vesnik, 48 (1996), 59-64.
  • Chang, C. L., Fuzzy topological spaces, J. Math. Anal. Appl., 24(1) (1968), 182-190.
  • Divakaran, D., John, S. J., Hesitant fuzzy rough sets through hesitant fuzzy relations, Ann. Fuzzy Math. Inform., 8 (2014), 33-46.
  • Jun, Y. B., Lee, K. J., Song, S. Z., Hesitant fuzzy bi-ideals in semigroups, Commun. Korean Math. Soc., 30(3) (2015), 143-154. http://dx.doi.org/10.4134/CKMS.2015.30.3.143
  • Jun, Y. B., Ahn, S. S., Hesitant fuzzy sets theory applied to BCK/BCI-algebras, J. Comput. Anal. Appl., 20 (2016), 635-646.
  • Kim, J., Lim, P. K., Lee, J. G., Hur, K., Hesitant fuzzy sets applied to BCK/BCI-algebras, Ann. Fuzzy Math. Inform., 18(3) (2019), 209-231. https://doi.org/10.30948/afmi.2019.18.3.209
  • Kim, J., Jun, Y. B., Lim, P. K., Lee, J. G., Hur, K., The category of hesitant H-fuzzy sets, Ann. Fuzzy Math. Inform., 18(1) (2019), 57-74. https://doi.org/10.30948/afmi.2019.18.1.57
  • Kim, J., Lim, P. K., Lee, J. G., Hur, K., Hesitant fuzzy subgroups and subrings, Ann. Fuzzy Math. Inform., 18(2) (2019), 105-122. https://doi.org/10.30948/afmi.2019.18.2.105
  • Lee, J.-G., Hur, K., Hesitant fuzzy topological spaces, Mathematics, 8(2) (2020), 1-21. https://doi.org/10.3390/math8020188
  • Levine, N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1) (1963), 34-41.
  • Mashhour, A. S., Abd El-Monsef, M. E., El-Deeb, S. N., On precontinuous and weak precontinuous functions, Proc. Math. Phys. Soc. Egypt, 51 (1982), 47-53.
  • Njstad, O., On some classes of nearly open sets, Pacıfic J. Math., 15 (1965), 961-970.
  • Torra, V., Hesitant fuzzy sets, Int. J. Intell. Syst., 25(6) (2010), 529-539. https://doi.org/10.1002/int.20418
  • Xia, M., Xu, Z., Hesitant fuzzy information aggregation in decision making, Int. J. Approx. Reason., 52(3) (2011), 395-407. https://doi.org/10.1016/j.ijar.2010.09.002
  • Zadeh, L. A., Fuzzy sets, Inf. Control., 8(3) (1965), 338-353.

On some weaker hesitant fuzzy open sets

Yıl 2021, Cilt: 70 Sayı: 2, 888 - 899, 31.12.2021
https://doi.org/10.31801/cfsuasmas.867250

Öz

The purpose of this paper is to define and study some new types of hesitant fuzzy open sets namely, hesitant fuzzy αα-open, hesitant fuzzy preopen, hesitant fuzzy semiopen, hesitant fuzzy b-open and hesitant fuzzy ββ-open in hesitant fuzzy topological space. Some properties and the relationships between these hesitant fuzzy sets are investigated. Furthermore, some relationships between them in hesitant fuzzy subspace are introduced.

Kaynakça

  • Abd El-Monsef, M. E., El-Deeb, S. N., Mahmoud, R. A., β-open sets and β-continuous mappings, Bull. Fac. Sci. Assuit Univ., 12 (1983), 77-90.
  • Andrijevic, D., On b-open sets, Mat. Vesnik, 48 (1996), 59-64.
  • Chang, C. L., Fuzzy topological spaces, J. Math. Anal. Appl., 24(1) (1968), 182-190.
  • Divakaran, D., John, S. J., Hesitant fuzzy rough sets through hesitant fuzzy relations, Ann. Fuzzy Math. Inform., 8 (2014), 33-46.
  • Jun, Y. B., Lee, K. J., Song, S. Z., Hesitant fuzzy bi-ideals in semigroups, Commun. Korean Math. Soc., 30(3) (2015), 143-154. http://dx.doi.org/10.4134/CKMS.2015.30.3.143
  • Jun, Y. B., Ahn, S. S., Hesitant fuzzy sets theory applied to BCK/BCI-algebras, J. Comput. Anal. Appl., 20 (2016), 635-646.
  • Kim, J., Lim, P. K., Lee, J. G., Hur, K., Hesitant fuzzy sets applied to BCK/BCI-algebras, Ann. Fuzzy Math. Inform., 18(3) (2019), 209-231. https://doi.org/10.30948/afmi.2019.18.3.209
  • Kim, J., Jun, Y. B., Lim, P. K., Lee, J. G., Hur, K., The category of hesitant H-fuzzy sets, Ann. Fuzzy Math. Inform., 18(1) (2019), 57-74. https://doi.org/10.30948/afmi.2019.18.1.57
  • Kim, J., Lim, P. K., Lee, J. G., Hur, K., Hesitant fuzzy subgroups and subrings, Ann. Fuzzy Math. Inform., 18(2) (2019), 105-122. https://doi.org/10.30948/afmi.2019.18.2.105
  • Lee, J.-G., Hur, K., Hesitant fuzzy topological spaces, Mathematics, 8(2) (2020), 1-21. https://doi.org/10.3390/math8020188
  • Levine, N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1) (1963), 34-41.
  • Mashhour, A. S., Abd El-Monsef, M. E., El-Deeb, S. N., On precontinuous and weak precontinuous functions, Proc. Math. Phys. Soc. Egypt, 51 (1982), 47-53.
  • Njstad, O., On some classes of nearly open sets, Pacıfic J. Math., 15 (1965), 961-970.
  • Torra, V., Hesitant fuzzy sets, Int. J. Intell. Syst., 25(6) (2010), 529-539. https://doi.org/10.1002/int.20418
  • Xia, M., Xu, Z., Hesitant fuzzy information aggregation in decision making, Int. J. Approx. Reason., 52(3) (2011), 395-407. https://doi.org/10.1016/j.ijar.2010.09.002
  • Zadeh, L. A., Fuzzy sets, Inf. Control., 8(3) (1965), 338-353.
Toplam 16 adet kaynakça vardır.

Ayrıntılar

Birincil Dil İngilizce
Konular Matematik
Bölüm Research Article
Yazarlar

Hariwan Ibrahim 0000-0001-9417-2695

Yayımlanma Tarihi 31 Aralık 2021
Gönderilme Tarihi 24 Ocak 2021
Kabul Tarihi 20 Mayıs 2021
Yayımlandığı Sayı Yıl 2021 Cilt: 70 Sayı: 2

Kaynak Göster

APA Ibrahim, H. (2021). On some weaker hesitant fuzzy open sets. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 70(2), 888-899. https://doi.org/10.31801/cfsuasmas.867250
AMA Ibrahim H. On some weaker hesitant fuzzy open sets. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. Aralık 2021;70(2):888-899. doi:10.31801/cfsuasmas.867250
Chicago Ibrahim, Hariwan. “On Some Weaker Hesitant Fuzzy Open Sets”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 70, sy. 2 (Aralık 2021): 888-99. https://doi.org/10.31801/cfsuasmas.867250.
EndNote Ibrahim H (01 Aralık 2021) On some weaker hesitant fuzzy open sets. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 70 2 888–899.
IEEE H. Ibrahim, “On some weaker hesitant fuzzy open sets”, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat., c. 70, sy. 2, ss. 888–899, 2021, doi: 10.31801/cfsuasmas.867250.
ISNAD Ibrahim, Hariwan. “On Some Weaker Hesitant Fuzzy Open Sets”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics 70/2 (Aralık 2021), 888-899. https://doi.org/10.31801/cfsuasmas.867250.
JAMA Ibrahim H. On some weaker hesitant fuzzy open sets. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2021;70:888–899.
MLA Ibrahim, Hariwan. “On Some Weaker Hesitant Fuzzy Open Sets”. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, c. 70, sy. 2, 2021, ss. 888-99, doi:10.31801/cfsuasmas.867250.
Vancouver Ibrahim H. On some weaker hesitant fuzzy open sets. Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 2021;70(2):888-99.

Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics.

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.